IJPAM: Volume 80, No. 3 (2012)

MILD SOLUTIONS FOR A SYSTEM OF FRACTIONAL
ORDER DIFFERENTIAL EQUATIONS WITH
NONLOCAL CONDITIONS

Zhenyu Guo$^1$, Min Liu$^2$
$^{1,2}$School of Sciences
Liaoning Shihua University
Fushun, Liaoning, 113001, P.R. CHINA


Abstract. A system of fractional order differential equations is studied in this article, and some sufficient conditions for existence of unique mild solutions for the system is established by Krasnoselskii fixed point theorem.

Received: March 26, 2012

AMS Subject Classification: 34A12, 34G20, 34K05

Key Words and Phrases: system of differential equations, fractional order derivative, fixed point

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 80
Issue: 3